# SDR DU4R20120703002

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 127043 N/R 24762 - DURING SCHEDULED INSPECTION, FOUND RUDDER TIP SKIN HAS A LIGHTNING STRIKE.
